- What We Do
- Get Involved
- Our Impact
- Our Events
- Boston Bakes for Breast Cancer
- Cape & Islands Bakes for Breast Cancer
- Rhode Island Bakes for Breast Cancer
- Cooking Classes
- What We Fund
- Bake Sale
- Office Bake Sale
- Event Registration
- Contact Us
Tag Archives: nutritionist
After completing active treatment your treatment journey may not be over.
Depending on the results of the path report there may still be other treatments or medication regimens that your oncologist recommends to prevent a recurrence.
If your cancer was estrogen-fed (ER positive) your oncologist will want you to take hormone therapy(orally) daily for five years. It is important that you understand why you are taking this medication; how it is intended to work in your body; what you can anticipate as side effects and what actions and/or medications you can take to reduce the discomfort of any sided effects you may …
Processed foods have become a staple in the U.S., making up as much as 90 percent of American diets. Pre-prepared meals are often less expensive, and save working, busy people time at the end of a long day.
However, research from the Organic Trade Association shows that trends are beginning to change. Sales of organic products grew by about 5 percent in 2009, reaching a total of $26.6 billion. And fruits and vegetables, the most popular corner of the organic market, increased sales by 11 percent, or $9.5 billion.
Stacy Kennedy, MPH, RD, senior clinical nutritionist at Dana-Farber/Brigham and Women’s Cancer Center, …
Following my lumpectomy and radiation for my first cancer, my oncologist was so happy to tell me that my tumor was estrogen positive and I could take Tamoxifen to help prevent a recurrence. He made it sound like I had won the lottery. “Just take one pill a day for five years,” he said. After what I had been through in the previous six months, taking a pill a day seemed like a walk in the park.
When I returned for my three-month check up I was five pounds heavier and had a spare tire of fat forming around my midriff. …